# SDR 98ZZZX1739

- Difficulty date: April 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N57SJ
- Make and model: Enstrm F28A
- Aircraft serial: 278
- Engine: Lyc HIO360C1A
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: ES103571651
- Condition: Failed
- Location: Eng Lt Mag
- Part time: 550 hours
- Component: Bendix
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

COMPLAINT WAS 'MISFIRE' AT CRUISE POWER.  SYMPTOM WAS NOSE YAW AT ERRATIC INTERVALS.  NORMAL PREFLIGHT RUN-UP CHECK SHOWED NO PROBLEM.  MAGNETO CHECK AT HOVER POWER CAUSED ENGINE FAILURE WHEN 'LEFT' MAGNETO POSITION WAS SELECTED.  RECORDS INDICATE THIS COIL HAS BEEN IN SERVICE AT LEAST SINCE ENGINE MAJOR OVERHAUL IN 1987.
